# SDR DALA2016031401907

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME, BS 1510 CANT 5 HRS POS AT AFT ACC COMPARTMENT.  FRAME WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4, 51-10-3, PAR 21, 14.
